MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR TRUWAVE; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES DR TRUWAVE; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number PX284
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned for evaluation.Without return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.Complaint histories for all reported events are reviewed against trending control limits, and any excursions above the control limits are assessed and documented as part of this monthly review.The lot number was provided and the results of the of the device history record review will be forthcoming once the engineering evaluation is complete.
 
Event or Problem Description
It was reported that after trouble shooting the monitor and associated parts while attempting to obtain intra-venous pressures the catheter continued measuring negative values between: -2 to -7 mm/hg.Another arrow pressure tubing setup was used to verify inaccurate values.Arrow showed 5-7 mm/hg.Measurements were -venous by both arrow pressure tubings.The pressure transducer was replaced with a new one after all other troubling shooting was performed and the customer was able to measure ideal pressures around 5-7 mm/hg.Which was within expected range for the patient per md provider.No harm came to the patient, the transducer not measuring an accurate value limited the providers ability to make specific diagnosis.The intended procedure was a trans jugular liver biopsy with intra-venous pressure measurements.The patient was not treated based on the inaccurate values; the problem was resolved prior to treatment.Device is not available for return.

Brand Name
TRUWAVE
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCE IRVINE
1 edwards way
irvine CA 92614
Manufacturer Contact
erika bonilla
1 edwards way
irvine, CA 92614
MDR Report Key19939478
Report Number2015691-2024-05968
Device Sequence Number7433080
Product Code DXO
UDI-Device Identifier07460691950214
UDI-Public(01)07460691950214(17)250827(11)230828(10)65247549
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K925638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2025
Device Model NumberPX284
Device Lot Number65247549
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown